# SDR DALA2024090908874

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 9,469 hours, 1,064 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Not Closed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 DOOR 3L JUMPSEAT OXYGEN MODULE PANEL NOT CLOSED. CORRECTIVE ACTION: R/R 3L FWD OXYGEN CONTAINER PER A330 AMM 35-21. OPS CK GOOD. (5975330)
